Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Unable to take medication to reduce gastric problem due to pregnancy. Suggest a solution

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Having gastric problem. Since i'm pregnant i'm unable to take any medication to reduce it.Please suggest a solution to this
Posted Mon, 21 May 2012 in GERD
Answered by Dr. Pragnesh Vachharajani 55 minutes later

Thanks for posting your query.

First of all congratulations to the mother to be.

I would like to have more information from your side so that I can answer your query properly.

Please let me know,

1. Duration of pregnancy
2. Exact nature of problem
3. Medicines that you are taking.

Please write again with these details.

I will be waiting for reply.


Above answer was peer-reviewed by
Follow-up: Unable to take medication to reduce gastric problem due to pregnancy. Suggest a solution 1 minute later
1. 8 months pregnant
2. Having stomach , abdominal pain, heart burn sensation
3. Taking iron and folic acid tablets for pregnancy and diovol syrup for the gastritis
Answered by Dr. Pragnesh Vachharajani 49 minutes later

Good to hear from you so soon. Must be an anxious mother.

Any way,

Thanks for the information.

Please note that as the pregnancy advances and baby grows inside the stomach is displaced due to growing uterus. This alters the arrangement inside and affects functioning of the G.I.System. This leads to the kind of problem that you have.

This is experienced by most of the pregnant females to variable extent.

Again iron tablets add to the problem.

Please do following.

Take small frequent meals in place of couple of large meals.
Do not lie down immediately after meals.
Take more of liquids
Avoid spicy food and special condiments etc.while cooking.
Please remain active.
Go for regular walk after meals especially in evening.
Continue with Diovol.

Wishing you all the best for the time to come.

I hope this helps.

Please write again if you have something more to ask, in case you do not have further query please accept the answer.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor